# SDR DALA2016060904610

- Difficulty date: June 7, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 39,170 hours, 33,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE WITH APU RUNNING A BURNING ODOR STARTED IN THE AFT CABIN AND MIGRATED TO THE FRONT.  CUSTOMERS EXITED THE ACFT NORMALLY.  MAINTENANCE TROUBLESHOT AND INSPECTED APU AND APU INLET. NO DEFECTS NOTED.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
